Bingham, N. H. and Ostaszewski, Adam (2009) Infinite combinatorics and the foundations of regular variation. Journal of mathematical analysis and applications, 360 (2). pp. 518-529. ISSN 0022-247X
The theory of regular variation is largely complete in one dimension, but is developed under regularity or smoothness assumptions. For functions of a real variable, Lebesgue measurability suffices, and so does having the property of Baire. We find here that the preceding two properties have common combinatorial generalizations, exemplified by ‘containment up to translation of subsequences’. All of our combinatorial regularity properties are equivalent to the uniform convergence property.
|Additional Information:||© 2009 Elsevier B.V.|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Mathematics|
|Identification Number:||UT ISI:000270762900018|
Actions (login required)
|Record administration - authorised staff only|